MAUDE Adverse Event Report: ALLERGAN (KELLER) KELLER FUNNEL2 (5PK); KIT, SURGICAL INSTRUMENT, DISPOSABLE

ALLERGAN (KELLER) KELLER FUNNEL2 (5PK); KIT, SURGICAL INSTRUMENT, DISPOSABLE
Catalog Number HA-005
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); No Apparent Adverse Event (3189); Inadequate Lubrication (4057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Clarification to d4 device information: lot number was provided as 22f09c, but the information is not populating.Manufacturing and expiration dates for this lot number have been added to the record.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: n/a; "lubrication never was activated".
 
Event or Problem Description
Healthcare professional reported "lubrication never activated" and "didn't have the lubrication gel" for two keller funnels.Patient contact did not occur.The affected devices have been discarded.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, h6.
 
Event or Problem Description
Upon further review by abbvie medical safety, it has been determined that the reported event of "lubrication never activated" and "didn¿t have the lubrication gel" for two keller funnels is considered non-serious.The keller funnels were discarded and not used with any patient.There was no report of user or patient harm.Considering the device is not required and a backup device could be obtained, if the event were to recur, it would not be likely to result in serious injury or death.This record is no longer reportable to the fda and will be un-reported.
 
Event or Problem Description
Healthcare professional reported "lubrication never was activated" and "lubrication gel was not observed" in a keller funnel.Device was "discarded and not used with any patient".Healthcare professional was using the keller funnel after the expiration date of the device.
 
Additional Manufacturer Narrative
Correction to b5 description of event, h6 adverse event problem: though a serious injury has not occurred in relation to this report of lack of lubricity, abbvie will conservatively consider this a reportable malfunction.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: n/a; "lubrication never was activated"; keller funnel used after its expiration date.

Brand Name
KELLER FUNNEL2 (5PK)
Common Device Name
KIT, SURGICAL INSTRUMENT, DISPOSABLE
Manufacturer (Section D)
ALLERGAN (KELLER)
2525 dupont drive
irvine CA 92612
Manufacturer (Section G)
ALLERGAN (KELLER)
2525 dupont drive
irvine CA 92612
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 78759
8479366324
MDR Report Key21031416
Report Number3011299751-2024-00195
Device Sequence Number17173838
Product Code KDD
UDI-Device Identifier10888628043725
UDI-Public10888628043725
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
510(K)EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2024
Device Catalogue NumberHA-005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer01/07/2025
02/21/2025
Initial Report FDA Received Date12/28/2024
Supplement Report FDA Received Date01/07/2025
02/21/2025
Date Device Manufactured06/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown